# SDR REXA201100291

- Difficulty date: May 12, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 19,199 hours, 16,852 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DISAGREE.  REMOVED AND REPLACED HYD SYSTEM 3B PUMP IAW AMM 29-11-03.  COMPLYING PA & WORKSCOPE.
